# SDR SWAA2024041565929

- Difficulty date: March 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; SPANWISE FLOORBOARD SUPPORT STRUCTURE AT BS 540 - BL 0 CRACKED INBOARD END. (LEFT PIECE)<[01] REMOVED AND REPLACED PANEL BREAK IAW B737NG SRM 51-40-02.;[02] REMOVED AND REPLACED PANEL BREAK IAW B737NG SRM 51-40-02.
